# SDR CA160302006

- Difficulty date: February 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN)   OIL ODOR IN COCKPIT IN FLIGHT DURING CLIMB AND DESCENT, AND ON GROUND DURING TAXIING AFTER LANDING.  TROUBLESHOOTING ONGOING.
